# SDR HEEA0010553

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing Housing
- Part number: 23065801
- Condition: Mis Mfg
- Location: Nr 1
- Component: 23033193
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED; PIN SLOT WALL THICKNESS MEASURES .030 - .040 OVER SPECS (.070 - .060) ON #1 BEARING HOUSING.  INSTALLED A SERVICEABLE #1 BEARING HOUSING.
